Temporarily relieves minor aches and pains due to: headache; a cold; arthritis; muscular aches; sinusitis; toothache; premenstrual & menstrual cramps.
Acetaminophen, aspirin (NSAID) and caffeine.
Do not use more than directed. Drink a full glass of water with each dose. Adults and Children 12 Years and Over: Take 2 caplets every 6 hours; not more than 8 caplets in 24 hours. Children Under 12 Years: Ask a doctor. Store at controlled room temperature 68-77 degrees F (20-25 degrees C). Read all product information before using. Keep this box for important information.
Active Ingredients (in each Caplet): Acetaminophen (250 mg), Aspirin (250 mg) (NSAID) (Nonsteroidal Anti-Inflammatory Drug), Caffeine (65 mg). Inactive Ingredients: Benzoic Acid, Carnauba Wax, FD&C Blue 1, Hydroxypropylcellulose, Hypromellose, Light Mineral Oil, Microcrystalline Cellulose, Polysorbate 20, Povidone, Propylene Glycol, Simethicone Emulsion, Sorbitan Monolaurate, Stearic Acid, Titanium Dioxide.
GardenGrocer.com obtains nutritional information from claims made by the products' manufacturers on labels. We have made every effort to be as accurate as possible; however we do suggest that you continue to read labels as ingredients are subject to change and we cannot be responsible for individual reactions to any products. We do not investigate to determine if the label information is accurate. We do our best to record the information as it appears and keep nutritional content information current, but there are thousands of products in our store, manufacturers frequently change formulations, and we may not notice when a manufacturer changes the nutritional claims on a product's label. As a result, we cannot guarantee that the information on our website is 100% accurate and current.
In addition, the product images displayed on our site are for reference only and may not reflect the most current packaging. When precise nutritional information is important, our data is not a substitute for reading the label on the products you purchase or for contacting the manufacturer.
There will often be a delay between the time when a new product becomes available and the time when its nutritional information becomes available on our website. If you have any questions regarding a certain product or products please contact the manufacturer(s) directly.